Alert archive / Indiana / Tornado Warnings in 2024
Tornado Warning 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Mar 14, 2024, 8:57 PM EDT for Monroe County, Owen County, Indiana. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 8:57 PM EDT (00:57 UTC)
- Expired
- Mar 14, 2024, 9:16 PM EDT
- In force
- 19 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Monroe County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 58 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 9:10 PM EDT | TSTM WND DMG | 1 W Gosport, IN | Social media picture of several large tree limbs over road. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 5:13 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
699
WFUS53 KIND 150057
TORIND
INC105-119-150130-
/O.NEW.KIND.TO.W.0006.240315T0057Z-240315T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
857 PM EDT Thu Mar 14 2024
The National Weather Service in Indianapolis has issued a
* Tornado Warning for...
Northwestern Monroe County in south central Indiana...
Northeastern Owen County in west central Indiana...
* Until 930 PM EDT.
* At 857 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Spencer, or 21 miles northwest of Bloomington,
moving east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Gosport around 905 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3940 8690 3943 8663 3930 8663 3932 8690
TIME...MOT...LOC 0057Z 268DEG 37KT 3937 8683
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Nield2 follow-up statements
065
WWUS53 KIND 150106
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
906 PM EDT Thu Mar 14 2024
INC105-119-150130-
/O.CON.KIND.TO.W.0006.000000T0000Z-240315T0130Z/
Monroe IN-Owen IN-
906 PM EDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
NORTHWESTERN MONROE AND NORTHEASTERN OWEN COUNTIES...
At 905 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Spencer, or 15 miles northwest of Bloomington,
moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Gosport and Stinesville around 910 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3941 8678 3943 8663 3930 8663 3931 8679
TIME...MOT...LOC 0105Z 281DEG 34KT 3932 8674
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Nield154 WWUS53 KIND 150116 RRA SVSIND Severe Weather Statement National Weather Service Indianapolis IN 916 PM EDT Thu Mar 14 2024 INC105-119-150126- /O.CAN.KIND.TO.W.0006.000000T0000Z-240315T0130Z/ Monroe IN-Owen IN- 916 PM EDT Thu Mar 14 2024 ...THE TORNADO WARNING FOR NORTHWESTERN MONROE AND NORTHEASTERN OWEN COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until midnight EDT for south central, central and west central Indiana. LAT...LON 3941 8678 3943 8663 3930 8663 3931 8679 TIME...MOT...LOC 0113Z 268DEG 37KT 3932 8658 $$ Nield
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Mar 14, 8:45 PM EDT, 12 minutes earlier. Its key messages:
- Potential to see severe weather develop this evening intothe early overnight hours.
- Breezy during daytime Saturday-Monday, gusts at least 20-30 mph
- Much colder early week, hard freeze expected Monday Night
Area forecast discussion, Mar 14, 8:45 PM EDT, 12 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 845 PM EDT Thu Mar 14 2024 .KEY MESSAGES... - Potential to see severe weather develop this evening intothe early overnight hours. - Breezy during daytime Saturday-Monday, gusts at least 20-30 mph - Much colder early week, hard freeze expected Monday Night && .MESOSCALE UPDATE... Issued at 845 PM EDT Thu Mar 14 2024 Active atmosphere across Central Indiana this evening, and the is poised to persist. Diving deeper into the atmospheric conditions shows the strongest atmospheric instability still focused northeast of Indy Metro where the gradient of 0-3km helicity is in excess of 250 m2/s2 but the winds have veered marginally which should allow the helicity to be slightly on the decline over the next hour or two. This should allow a few of the stronger updrafts to possibly produce an isolated tornado; however, the larger concern remains on large hail and damaging winds as a threat. Hodographs compared from IND to ILN suggests a more favorable environment further east, which could also support the earlier indication that Central Indiana is seeing the gradient shift east and on a decline for helicity. Aircraft data into IND indicates the speed layer within the 825- 700mb layer. Once parcels reach this layer though the potential energy remains available, with MUCAPE around 1000J/Kg. That being said the trend has been downward in time. Mid-Lvl lapse rates continue to be supportive downstream of the line of convection, so if convection can catch-up to this unstable environment large hail could still be a concern. Beyond the convective concerns hydro is equally a concern given the forward propagation of the convection and juicy environment. Moisture transport in the mid-lvls is poised to persist along and downstream of the current line of convection in Central Indiana. && .SHORT TERM (This evening through Friday)... Issued at 300 PM EDT Thu Mar 14 2024 Quiet weather conditions are expected over the next hour or two across the area due to mesoscale subsidence behind the QLCS which moved through earlier in the day. ACARS soundings show a weak cap just above 850mb from the subsidence. While this is currently inhibiting convection, low-level theta-e advection ahead of an advancing cold front and daytime heating will erode the cap. A additional convection is expected to initiate around the 4-5pm period this afternoon. Moderate instability up to 2500 J/KG of MLCAPE and strong effective bulk-shear will be supportive for supercells this evening. Damaging wind gusts, large to very large hail, and isolated tornadoes are possible with these storms. In addition, training storms could lead to localized flooding. Upscale growth is likely during the evening and storms should gradually move southeast. The threat for severe weather should quickly begin to diminish around midnight as the better instability shift south. Scattered showers and storms are still likely to continue south of I-70 through the late overnight hours due to how slow the cold front is moving. By Friday morning, look for the front to be in the process of exiting the area. Showers may still be ongoing over southern counties along and just ahead of the cold front. Other than morning showers across the south, surface high pressure building in will provide quiet weather conditions for the end of the work week. Look for clouds to quickly clear during the afternoon once drier air filters in. This will provide some slight warming. However, cloud cover early in the day combined with cold air advection should greatly limit diurnal heating. Highs will range from the low to mid 50s. && .LONG TERM (Friday night through Thursday)... Issued at 305 PM EDT Thu Mar 14 2024 Friday night through Sunday... Essentially dry and breezy conditions will be the rule through this weekend as the region transitions to at least a brief colder pattern. Cooler high pressure centered over the Rockies will build eastward into the region...although the more distinct feature will be a rather potent cyclone sliding east across southern Canada, fueled by a stronger late-winter upper trough plunging down the Upper Midwest on Saturday. Associated stronger, yet moisture-starved cold front to cross the CWA around Saturday evening. Wind gusts should peak during daylight hours around 20-30 mph each day, both from the SW ahead of the boundary SAT... and then from more WNW/NW directions through early next week. Monday through Thursday... Mainly dry conditions will be the rule through most of the next workweek as rather broad Canadian surface high pressure progresses from the northern Plains to the Gulf coast by the mid-week. This ridge will suppress most Gulf moisture while upper forcing is limited to a deeper/more amplified trough that will cross the Midwest Monday...before a broad zonal pattern takes over while slowly see-sawing from chilly northwesterly to more seasonable westerly flow. While guidance is continuing to show at least a 24-hour period around the Monday timeframe with H850 temperatures below the critical negative 8 degrees level to initiate convective snow showers...recent trends are favoring less-organized forcing so have removed slight chance POPs for time being...although wet snow flurries will certainly be possible, especially over the region's northeastern half which will be downwind of flow off of southern Lake Michigan. Passing weak waves embedded in the arriving zonal pattern around the Tuesday timeframe will favor variable cloudiness with ceilings more likely over northern portions of the Midwest. Readings will be mainly near to slightly below normal past what should be a chillier day Monday with highs in mainly the 35-40F range under the passing trough. And what should be widespread 25- 30F minimums both Sunday night and Monday night. Any early vegetation would be at risk during pre-dawn hours, although sustained winds of at least 5-10 mph would at least discourage frost formation. Chances for what may be more conversational/light rain return around the Thursday timeframe as the overall split upper flow supports a weak southern wave lifting towards the region from the southern Plains. Staunch zonal flow along the northern CONUS should prevent the ridge- building that has lead to frequent unseasonably mild conditions over the past month...with instead slight moderation only allowing highs in the 50s across the CWA Wednesday and Thursday. && .AVIATION (00Z TAF Issuance)... Issued at 638 PM EDT Thu Mar 14 2024 Impacts: - SW winds sustained to 30 knots, gusts to 50 knots and hail to an inch and larger possible in thunderstorms this evening - MVFR and brief IFR conditions also possible in thunderstorms this evening Discussion: Strong and severe thunderstorms will continue to develop this evening, especially near and south of a front that will move southeast across the terminals tonight. There will be lingering showers and possibly weaker thunderstorms the remainder of the night with MVFR conditions possible. Finally, the threat for convection will end Friday morning, but MVFR ceilings may linger in the wake of the front. && .IND WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...Beach SHORT TERM...Melo LONG TERM...AGM AVIATION...MK
Hazardous weather outlook, Mar 14, 3:42 PM EDT, 5 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 342 PM EDT Thu Mar 14 2024 INZ021-028>031-035>049-051>057-060>065-067>072-151945- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- 342 PM EDT Thu Mar 14 2024 This Hazardous Weather Outlook is for Central Indiana. .DAY ONE...Through Tonight. Numerous thunderstorms will occur across central Indiana through tonight. The best chance for severe potential will be between 500 PM and 100 AM EDT. Damaging winds, large hail, tornadoes, and flooding are all possible. While storm motion may vary at times through tonight, overall motion to the east around 45-55 mph is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Isolated thunderstorms may linger early Friday, especially across southeast portions of central Indiana. Severe storms are not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely sometime this evening after 500 PM EDT. && This product in graphical format...along with other weather... hydrological and climate information...at: http://www.weather.gov/erh/ghwo?wfo=ind http://www.weather.gov/ind AGM
In the hours before
Special weather statement, Mar 14, 8:26 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
826 PM EDT Thu Mar 14 2024
INZ046-047-054-055-150100-
Johnson IN-Morgan IN-Hendricks IN-Marion IN-
826 PM EDT Thu Mar 14 2024
...A strong thunderstorm will impact portions of northeastern Morgan,
northwestern Johnson, southern Hendricks and southwestern Marion
Counties through 900 PM EDT
...
At 825 PM EDT, Doppler radar was tracking a strong thunderstorm over
Plainfield, or 15 miles southwest of Indianapolis, moving east at 45
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Indianapolis, Greenwood, Plainfield, Beech Grove, Speedway,
Mooresville, Southport, Monrovia, Clayton, Homecroft, Amo, Monument
Circle, Indianapolis Int'l Airport, and Camby.
This includes the following highways...
Interstate 65 between mile markers 97 and 113.
Interstate 70 between mile markers 53 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight EDT for central
Indiana.
&&
LAT...LON 3958 8660 3968 8662 3980 8610 3958 8603
TIME...MOT...LOC 0025Z 257DEG 39KT 3966 8639
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MELocal storm report, Mar 14, 8:35 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
835 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM Hail 4 E Crawfordsville 40.05N 86.81W
03/14/2024 E1.00 inch Montgomery IN Emergency Mngr
Reports 1.00 inch hail across Montgomery
County from EMA and at I-74 and SR-32.
&&
AGMLocal storm report, Mar 14, 8:41 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
841 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM Tstm Wnd Dmg 1 WNW Selma 40.19N 85.29W
03/14/2024 Delaware IN Public
Damage to homes and trees. Possible tornado.
Time estimated from radar.
&&
AGMLocal storm report, Mar 14, 8:46 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
846 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM Flood Indiana State Universit 39.47N 87.41W
03/14/2024 Vigo IN Amateur Radio
Flooding on residential roads in Terre Haute
from heavy thunderstorm rainfall.
&&
AGMSpecial weather statement, Mar 14, 8:46 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
846 PM EDT Thu Mar 14 2024
INZ045-052>054-150130-
Clay IN-Owen IN-Morgan IN-Putnam IN-
846 PM EDT Thu Mar 14 2024
...Strong thunderstorms will impact portions of western Morgan,
northeastern Clay, northern Owen and southern Putnam Counties through
930 PM EDT...
At 845 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms 9 miles southeast of Brazil, or 20 miles east of Terre
Haute, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brazil, Cloverdale, Monrovia, Knightsville, Gosport, Paragon,
Harmony, Center Point, Bowling Green, Quincy, Belle Union,
Patricksburg, Reelsville, Little Point, Eminence, Cagles Mill Lake,
and Devore.
This includes Interstate 70 between mile markers 23 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight EDT for south
central, central and west central Indiana.
&&
LAT...LON 3960 8647 3935 8646 3934 8663 3936 8665
3934 8666 3933 8666 3934 8668 3933 8669
3929 8710 3954 8713
TIME...MOT...LOC 0045Z 258DEG 36KT 3942 8699
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
NieldLocal storm report, Mar 14, 8:54 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
854 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM Tornado Winchester 40.17N 84.98W
03/14/2024 Randolph IN Amateur Radio
Wind damage in Winchester. Pictures videos
and reports suggest likely tornado. Not
confirmed. Time estimated from radar.
&&
AGMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:02 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 43 min |
| Mar 14, 8:03 PM EDT | Tornado Warning | IND | Randolph | 22 min |
| Mar 14, 8:08 PM EDT | Severe Thunderstorm Warning | IND | Henry, Madison | 37 min |
| Mar 14, 8:17 PM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Owen, Parke, Putnam, Vigo | 28 min |
| Mar 14, 8:18 PM EDT | Areal Flood Advisory | IND | Boone, Hamilton | 3 hr |
| Mar 14, 8:21 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Madison, Marion | 24 min |
| Mar 14, 8:26 PM EDT | Special Weather Statement | IND | Marion | 34 min |
| Mar 14, 8:29 PM EDT | Tornado Warning | IND | Henry | 31 min |
| Mar 14, 8:33 PM EDT | Areal Flood Advisory | IND | Clay, Owen, Parke, Putnam, Vigo | 3 hr |
| Mar 14, 8:37 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 38 min |
| Mar 14, 8:38 PM EDT | Severe Thunderstorm Warning | IND | Vigo | 34 min |
| Mar 14, 8:42 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan | 27 min |
| Mar 14, 8:46 PM EDT | Special Weather Statement | IND | Owen | 44 min |
| Mar 14, 8:52 PM EDT | Severe Thunderstorm Warning | IND | Sullivan | 38 min |
| Mar 14, 8:53 PM EDT | Severe Thunderstorm Warning | IND | Clay, Monroe, Morgan, Owen, Putnam | 41 min |
| Mar 14, 9:02 PM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Morgan, Owen, Putnam | 3 hr |
| Mar 14, 9:14 PM EDT | Areal Flood Advisory | IND | Henry, Madison, Randolph | 3 hr |
| Mar 14, 9:15 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 31 min |
| Mar 14, 9:19 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Owen, Sullivan | 56 min |
| Mar 14, 9:29 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Shelby | 28 min |
| Mar 14, 9:30 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 60 min |
| Mar 14, 9:40 PM EDT | Tornado Warning | IND | Knox | 35 min |
| Mar 14, 9:46 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 12 min |
| Mar 14, 10:02 PM EDT | Areal Flood Advisory | IND | Daviess, Greene, Knox, Sullivan | 3 hr |
| Mar 14, 10:07 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe | 38 min |
| Mar 14, 10:26 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 34 min |
| Mar 14, 10:33 PM EDT | Tornado Warning | IND | Daviess, Martin | 27 min |
| Mar 14, 10:54 PM EDT | Special Weather Statement | IND | Jackson, Jennings | 51 min |
| Mar 14, 11:31 PM EDT | River Flood Warning | IND | Delaware, Randolph | 16 hr |
| Mar 15, 11:33 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 5 days |
| Mar 15, 11:33 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 5 days |
Nearby
Tornado Warnings in Indiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.